# SDR UALA2010022200662

- Difficulty date: February 20, 2010
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 32,723 hours, 8,301 cycles
- Engine: Pwa PW4052
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pseu
- Part number: 849704
- Part serial: 11
- Condition: Malfunctioned
- Location: Slats
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MSG LE SLAT ASYM DISPLAYED, LEADING EDGE LIGHT ILLUM WITH THE FLAP LEVER IN 1.  BOTH FLAP POINTERS ARE CORRECT.  L/E SLAT ASYM EICAS DISPLAYED AT FL 340, FLAP INDICATION BETWEEN UP & 1.  PREPLACED PSEU PER MM.  OP CHECKS GOOD.
